Alert archive / New Jersey / Winter Storm Watches in 2025
Winter Storm Watch 6, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this winter storm watch at Dec 24, 2025, 1:11 PM EST for 11 counties in New Jersey; 8 counties in Pennsylvania. It took effect at Dec 26, 2025, 1:00 PM EST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Dec 24, 2025, 1:11 PM EST (18:11 UTC)
- In effect from
- Dec 26, 2025, 1:00 PM EST
- Expired
- Dec 25, 2025, 1:14 PM EST
- In force
- Issued by
- NWS Philadelphia/Mount Holly
Counties Burlington County, NJ, Camden County, NJ, Hunterdon County, NJ, Mercer County, NJ, Middlesex County, NJ, Monmouth County, NJ, Morris County, NJ, Ocean County, NJ, Somerset County, NJ, Sussex County, NJ, Warren County, NJ, Berks County, PA, Bucks County, PA, Carbon County, PA, Lehigh County, PA, Monroe County, PA, Montgomery County, PA, Northampton County, PA, Philadelphia County, PA
The radar
The Philadelphia radar (KDIX), 75 km from the middle of the area, began a volume at 18:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 6.2 hours before the alert went out and 183 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3 J/kg
- Mixed-layer CIN
- -56 J/kg
- Mixed-layer LCL
- 853 m above ground
- 0-6 km bulk shear
- 110 kt
- 0-1 km storm-relative helicity
- 173 m²/s²
- 0-3 km storm-relative helicity
- 141 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
280 WWUS41 KPHI 241811 WSWPHI URGENT - WINTER WEATHER MESSAGE National Weather Service Mount Holly NJ 111 PM EST Wed Dec 24 2025 NJZ001-007>010-012>015-PAZ055-250900- /O.NEW.KPHI.WS.A.0006.251226T1800Z-251227T1500Z/ Sussex-Warren-Morris-Hunterdon-Somerset-Middlesex-Western Monmouth-Eastern Monmouth-Mercer-Monroe- Including the cities of Freehold, Flemington, Newton, Sandy Hook, Trenton, Somerville, Morristown, New Brunswick, Stroudsburg, and Washington 111 PM EST Wed Dec 24 2025 ...WINTER STORM WATCH IN EFFECT FROM FRIDAY AFTERNOON THROUGH SATURDAY MORNING... * WHAT...Heavy snow possible. Total snow accumulations between 5 and 8 inches possible. * WHERE...Portions of central, northern, and northwest New Jersey and northeast Pennsylvania. * WHEN...From Friday afternoon through Saturday morning. * IMPACTS...Travel could be very difficult. The hazardous conditions could impact the Friday evening commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the latest forecasts for updates on this situation. Persons should delay all travel if possible. If travel is absolutely necessary, drive with extreme caution and be prepared for sudden changes in visibility. Leave plenty of room between you and the motorist ahead of you, and allow extra time to reach your destination. Avoid sudden braking or acceleration, and be especially cautious on hills or when making turns. Make sure your car is winterized and in good working order. && $$ NJZ018>020-026-027-250900- /O.NEW.KPHI.WS.A.0006.251226T1800Z-251227T1500Z/ Camden-Northwestern Burlington-Ocean-Coastal Ocean-Southeastern Burlington- Including the cities of Camden, Long Beach Island, Moorestown, Cherry Hill, Wharton State Forest, Mount Holly, and Jackson 111 PM EST Wed Dec 24 2025 ...WINTER STORM WATCH IN EFFECT FROM FRIDAY AFTERNOON THROUGH SATURDAY MORNING... * WHAT...Heavy snow possible. Total snow accumulations between 4 and 6 inches possible. * WHERE...Camden, Coastal Ocean, Northwestern Burlington, Ocean, and Southeastern Burlington Counties. * WHEN...From Friday afternoon through Saturday morning. * IMPACTS...Plan on slippery road conditions. The hazardous conditions could impact the Friday evening commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the latest forecasts for updates on this situation. Persons should delay all travel if possible. If travel is absolutely necessary, drive with extreme caution and be prepared for sudden changes in visibility. Leave plenty of room between you and the motorist ahead of you, and allow extra time to reach your destination. Avoid sudden braking or acceleration, and be especially cautious on hills or when making turns. Make sure your car is winterized and in good working order. && $$ PAZ054-060>062-071-103>106-250900- /O.NEW.KPHI.WS.A.0006.251226T1800Z-251227T1500Z/ Carbon-Berks-Lehigh-Northampton-Philadelphia-Western Montgomery- Eastern Montgomery-Upper Bucks-Lower Bucks- Including the cities of Norristown, Reading, Jim Thorpe, Perkasie, Philadelphia, Morrisville, Easton, Chalfont, Pottstown, Doylestown, Bethlehem, Collegeville, Lansdale, and Allentown 111 PM EST Wed Dec 24 2025 ...WINTER STORM WATCH IN EFFECT FROM FRIDAY AFTERNOON THROUGH SATURDAY MORNING... * WHAT...Heavy mixed precipitation possible. Total snow accumulations between 4 and 6 inches and ice accumulations up to two tenths of an inch possible. * WHERE...Portions of east central, northeast, and southeast Pennsylvania. * WHEN...From Friday afternoon through Saturday morning. * IMPACTS...Travel could be very difficult. The hazardous conditions could impact the Friday evening commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the latest forecasts for updates on this situation. Persons should consider delaying all travel. If travel is absolutely necessary, drive with extreme caution. Consider taking a winter storm kit along with you, including such items as tire chains, booster cables, flashlight, shovel, blankets and extra clothing. Also take water, a first aid kit, and anything else that would help you survive in case you become stranded. && $$ Hoeflich
2 follow-up statements
601 WWUS41 KPHI 250924 WSWPHI URGENT - WINTER WEATHER MESSAGE National Weather Service Mount Holly NJ 424 AM EST Thu Dec 25 2025 NJZ001-007>010-012>015-PAZ055-252300- /O.CON.KPHI.WS.A.0006.251226T1800Z-251227T1500Z/ Sussex-Warren-Morris-Hunterdon-Somerset-Middlesex-Western Monmouth-Eastern Monmouth-Mercer-Monroe- Including the cities of Trenton, New Brunswick, Stroudsburg, Freehold, Somerville, Newton, Morristown, Flemington, Washington, and Sandy Hook 424 AM EST Thu Dec 25 2025 ...WINTER STORM WATCH REMAINS IN EFFECT FROM FRIDAY AFTERNOON THROUGH SATURDAY MORNING... * WHAT...Heavy snow possible. Total snow accumulations between 5 and 7 inches possible. * WHERE...Portions of central, northern, and northwest New Jersey and northeast Pennsylvania. * WHEN...From Friday afternoon through Saturday morning. * IMPACTS...Travel could be very difficult. The hazardous conditions could impact the Friday evening commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the latest forecasts for updates on this situation. Persons should delay all travel if possible. If travel is absolutely necessary, drive with extreme caution and be prepared for sudden changes in visibility. Leave plenty of room between you and the motorist ahead of you, and allow extra time to reach your destination. Avoid sudden braking or acceleration, and be especially cautious on hills or when making turns. Make sure your car is winterized and in good working order. && $$ NJZ018>020-026-027-252300- /O.CON.KPHI.WS.A.0006.251226T1800Z-251227T1500Z/ Camden-Northwestern Burlington-Ocean-Coastal Ocean-Southeastern Burlington- Including the cities of Moorestown, Jackson, Wharton State Forest, Mount Holly, Long Beach Island, Cherry Hill, and Camden 424 AM EST Thu Dec 25 2025 ...WINTER STORM WATCH REMAINS IN EFFECT FROM FRIDAY AFTERNOON THROUGH SATURDAY MORNING... * WHAT...Heavy snow possible. Total snow and sleet accumulations between 2 and 5 inches possible. * WHERE...Camden, Coastal Ocean, Northwestern Burlington, Ocean, and Southeastern Burlington Counties. * WHEN...From Friday afternoon through Saturday morning. * IMPACTS...Plan on slippery road conditions. The hazardous conditions could impact the Friday evening commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the latest forecasts for updates on this situation. Persons should delay all travel if possible. If travel is absolutely necessary, drive with extreme caution and be prepared for sudden changes in visibility. Leave plenty of room between you and the motorist ahead of you, and allow extra time to reach your destination. Avoid sudden braking or acceleration, and be especially cautious on hills or when making turns. Make sure your car is winterized and in good working order. && $$ PAZ054-060>062-071-103>106-252300- /O.CON.KPHI.WS.A.0006.251226T1800Z-251227T1500Z/ Carbon-Berks-Lehigh-Northampton-Philadelphia-Western Montgomery- Eastern Montgomery-Upper Bucks-Lower Bucks- Including the cities of Allentown, Philadelphia, Perkasie, Collegeville, Easton, Doylestown, Pottstown, Bethlehem, Chalfont, Morrisville, Lansdale, Reading, Jim Thorpe, and Norristown 424 AM EST Thu Dec 25 2025 ...WINTER STORM WATCH REMAINS IN EFFECT FROM FRIDAY AFTERNOON THROUGH SATURDAY MORNING... * WHAT...Heavy mixed precipitation possible. Total snow and sleet accumulations between 2 and 5 inches and ice accumulations around a light glaze possible. * WHERE...Portions of east central, northeast, and southeast Pennsylvania. * WHEN...From Friday afternoon through Saturday morning. * IMPACTS...Plan on slippery road conditions. The hazardous conditions could impact the Friday evening commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the latest forecasts for updates on this situation. Persons should consider delaying all travel. If travel is absolutely necessary, drive with extreme caution. Consider taking a winter storm kit along with you, including such items as tire chains, booster cables, flashlight, shovel, blankets and extra clothing. Also take water, a first aid kit, and anything else that would help you survive in case you become stranded. && $$ Deal
985 WWUS41 KPHI 251814 WSWPHI URGENT - WINTER WEATHER MESSAGE National Weather Service Mount Holly NJ 114 PM EST Thu Dec 25 2025 NJZ001-008-260715- /O.UPG.KPHI.WS.A.0006.251226T1800Z-251227T1500Z/ /O.NEW.KPHI.WS.W.0006.251226T1800Z-251227T1500Z/ Sussex-Morris- Including the cities of Newton and Morristown 114 PM EST Thu Dec 25 2025 ...WINTER STORM WARNING IN EFFECT FROM 1 PM FRIDAY TO 10 AM EST SATURDAY... * WHAT...Heavy snow expected. Total snow and sleet accumulations between 5 and 8 inches. * WHERE...Morris and Sussex Counties. * WHEN...From 1 PM Friday to 10 AM EST Saturday. * IMPACTS...Travel could be very difficult. The hazardous conditions could impact the Friday evening commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you must travel, keep an extra flashlight, food, and water in your vehicle in case of an emergency. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ NJZ007-PAZ055-260715- /O.UPG.KPHI.WS.A.0006.251226T1800Z-251227T1500Z/ /O.NEW.KPHI.WS.W.0006.251226T1800Z-251227T1500Z/ Warren-Monroe- Including the cities of Washington and Stroudsburg 114 PM EST Thu Dec 25 2025 ...WINTER STORM WARNING IN EFFECT FROM 1 PM FRIDAY TO 10 AM EST SATURDAY... * WHAT...Heavy mixed precipitation expected. Total snow and sleet accumulations between 4 and 6 inches and ice accumulations around a light glaze. * WHERE...In New Jersey, Warren County. In Pennsylvania, Monroe County. * WHEN...From 1 PM Friday to 10 AM EST Saturday. * IMPACTS...Travel could be very difficult. The hazardous conditions could impact the Friday evening commute. * ADDITIONAL DETAILS...Highest snow amounts will be in the northern half of the county and within elevated areas. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you must travel, keep an extra flashlight, food, and water in your vehicle in case of an emergency. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ NJZ009-010-012>015-260715- /O.UPG.KPHI.WS.A.0006.251226T1800Z-251227T1500Z/ /O.NEW.KPHI.WW.Y.0017.251226T2000Z-251227T1500Z/ Hunterdon-Somerset-Middlesex-Western Monmouth-Eastern Monmouth- Mercer- Including the cities of Sandy Hook, New Brunswick, Freehold, Somerville, Flemington, and Trenton 114 PM EST Thu Dec 25 2025 ...WINTER WEATHER ADVISORY IN EFFECT FROM 3 PM FRIDAY TO 10 AM EST SATURDAY... * WHAT...Mixed precipitation expected. Total snow and sleet accumulations between 3 and 5 inches and ice accumulations around a light glaze. * WHERE...Portions of central, northern, and northwest New Jersey. * WHEN...From 3 PM Friday to 10 AM EST Saturday. * IMPACTS...Plan on slippery road conditions. The hazardous conditions could impact the Friday evening commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ NJZ018>020-026-027-260715- /O.UPG.KPHI.WS.A.0006.251226T1800Z-251227T1500Z/ /O.NEW.KPHI.WW.Y.0017.251226T2000Z-251227T1500Z/ Camden-Northwestern Burlington-Ocean-Coastal Ocean-Southeastern Burlington- Including the cities of Wharton State Forest, Jackson, Moorestown, Cherry Hill, Long Beach Island, Mount Holly, and Camden 114 PM EST Thu Dec 25 2025 ...WINTER WEATHER ADVISORY IN EFFECT FROM 3 PM FRIDAY TO 10 AM EST SATURDAY... * WHAT...Mixed precipitation expected. Total snow and sleet accumulations between 1 and 3 inches and ice accumulations around a light glaze. * WHERE...Camden, Coastal Ocean, Northwestern Burlington, Ocean, and Southeastern Burlington Counties. * WHEN...From 3 PM Friday to 10 AM EST Saturday. * IMPACTS...Plan on slippery road conditions. The hazardous conditions could impact the Friday evening commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ PAZ054-060>062-071-103>106-260715- /O.UPG.KPHI.WS.A.0006.251226T1800Z-251227T1500Z/ /O.NEW.KPHI.WW.Y.0017.251226T1800Z-251227T1500Z/ Carbon-Berks-Lehigh-Northampton-Philadelphia-Western Montgomery- Eastern Montgomery-Upper Bucks-Lower Bucks- Including the cities of Morrisville, Jim Thorpe, Bethlehem, Norristown, Collegeville, Allentown, Pottstown, Perkasie, Easton, Reading, Lansdale, Philadelphia, Doylestown, and Chalfont 114 PM EST Thu Dec 25 2025 ...WINTER WEATHER ADVISORY IN EFFECT FROM 1 PM FRIDAY TO 10 AM EST SATURDAY... * WHAT...Mixed precipitation expected. Total snow and sleet accumulations between 1 and 3 inches and ice accumulations around a light glaze. * WHERE...Portions of east central, northeast, and southeast Pennsylvania. * WHEN...From 1 PM Friday to 10 AM EST Saturday. * IMPACTS...Plan on slippery road conditions. The hazardous conditions could impact the Friday evening commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ DEZ001-MDZ012-NJZ016-017-021-PAZ070-101-102-260715- /O.NEW.KPHI.WW.Y.0017.251226T2000Z-251227T1500Z/ New Castle-Kent MD-Salem-Gloucester-Cumberland-Delaware-Western Chester-Eastern Chester- Including the cities of Honey Brook, West Chester, Glassboro, Pennsville, Chestertown, Oxford, Wilmington, Media, Kennett Square, and Millville 114 PM EST Thu Dec 25 2025 ...WINTER WEATHER ADVISORY IN EFFECT FROM 3 PM FRIDAY TO 10 AM EST SATURDAY... * WHAT...Mixed precipitation expected. Total snow and sleet accumulations up to one inch and ice accumulations up to one tenth of an inch. * WHERE...Portions of northern Delaware, northeast Maryland, southern New Jersey, and southeast Pennsylvania. * WHEN...From 3 PM Friday to 10 AM EST Saturday. * IMPACTS...Plan on slippery road conditions. The hazardous conditions could impact the Friday evening commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ Hoeflich
What forecasters said that day
The local office's own words before this winter storm watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this winter storm watch went out at Dec 24, 12:54 PM EST, 17 minutes earlier.
Area forecast discussion, Dec 24, 12:54 PM EST, 17 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
1254 PM EST Wed Dec 24 2025
.SYNOPSIS...
Weak high pressure will build into the region through tonight
before sliding offshore. A weak clipper system will slide
quickly through the area on Christmas Day, then high pressure
will build again into Friday morning. A low pressure system will
bring widespread wintry precipitation to the region late Friday
through Friday night. Another system will impact the region
late Sunday, followed by cold and dry high pressure into early
next week.
&&
.NEAR TERM /THROUGH THURSDAY NIGHT/...
Partly cloudy tonight with seasonable temperatures expected.
Lows in the 20s to low 30s. The winds will diminish through the
afternoon, and become light/variable tonight.
For Christmas Day: not great weather, but not bad either for
late December. A weak mid level shortwave trough will pass
through during the morning hours, which could produce some brief
sprinkles or flurries south of I-78. There's only a 20-30%
chance of measurable precip. Skies will be mostly cloudy
through the day, but temperatures will be near normal with highs
in the 40s for most. Southwest winds 5-10 mph shifting
northwest in the afternoon as a cold front passes through.
For Christmas night: The cold front will usher in a colder and
drier airmass. Temperatures are expected to fall into the 10s
near and north of I-78, and into the low to mid 20s south of
I-78 by Friday morning. Skies will be partly cloudy. Winds
relatively light, so wind chill won't be much of a factor.
&&
.SHORT TERM /FRIDAY THROUGH SATURDAY/...
A winter storm is expected to impact the region with widespread
wintry precipitation starting Friday into Friday night, however
exact amounts and precipitation types remain uncertain. Light
wintry precipitation could lingering into Saturday morning.
For the Friday through Friday night winter storm: Bottom line
up front - We are near 100% confident that most of our area will
receive wintry precipitation of some variety, save for our
southern Delmarva zones. The biggest question marks remains the
QPF and precipitation type forecast. Thus, the exact amount of
snow, sleet, and ice that any given location will receive
remains uncertain at this time. Folks with travel plans from
Friday afternoon through Friday night should expect impacts to
their plans, as road conditions will likely deteriorate during
this time with snowy and/or icy roads. Meteorological forecast
details follow below.
An unusual and thus very challenging meteorological forecast
setup for the Friday through Friday night winter storm. A polar
jet ridge will be building into eastern Canada, which will
provide low level cold, dry air from Canadian high pressure
needed for wintry precipitation in our region. Meanwhile, a
subtropical trough will attempt to amplify as it slides just to
our southwest Friday night. This will push a low pressure system
from the lower Great Lakes and upper Ohio Valley region Friday
across the Appalachians Friday night and offshore of the Mid
Atlantic coast by Saturday morning. This setup will result in
widespread precipitation for our region (near 100% chance).
Temperatures will likely be near to well below freezing across
the area Friday night, which will support accumulating wintry
precipitation.
A warm nose around 750 mb will push eastward into the area from
the west as precipitation spreads into the region around midday
Friday or Friday afternoon, with its 0C+ temperatures reaching
as far east as the Lehigh Valley, Philly metro, and southern New
Jersey. East of this line (northern and central NJ),
precipitation will likely remain all or mostly all snow. Near
and west of this line may experience some snow initially on
Friday before changing to sleet, or perhaps some freezing rain
or plain rain depending on surface temperatures and timing. For
precipitation type along and west of this line, it appears sleet
will be most favorable for much of the event, as the melting
layer will be quite high in the atmosphere and have plenty of
well below freezing air and time to refreeze into sleet before
reaching the ground. Some freezing rain is certainly possible
for far western areas in the CWA (SE PA, Philly proper, northern
Delmarva), especially later in the event when low level
temperatures (850-925 mb) warm closer to or above freezing.
As for our current deterministic forecast totals, we stuck
closely with the NBM as uncertainty remains very high on the
exact amounts. QPF amounts range from around 0.5-0.75" in most
areas. Snowfall totals range from 1-3" in northern Delmarva, far
southern NJ, and SE PA to 4-7" in eastern PA and much of NJ.
These totals could end up lower in the transition zone (where
ever that ends up) and areas that experience mostly sleet. It's
possible some areas get 1-2"+ of pure sleet. Ice amounts are as
much as 0.1-0.25" in portions of SE PA, but these could be too
high if mostly sleet occurs.
Probabilistic amounts likely paint a better picture at this
stage in the forecast. The chance of plowable snow/sleet (2" or
more) is around 50-70% for northern DE, far southern NJ, and
west of I-476 in PA. Elsewhere to the north and east (where
precip is likely all snow), probabilities increase substantially
to around 70-90%. The probability of 5" or more is around
60-70% from Burlington County and north in NJ and adjacent
counties in PA, then drop off precipitously as you go west and
south from there. The probability of 0.10" of ice or more is
around 30-60% in SE PA and northern DE.
So to make this long AFD short, there is nearly a 100% chance
of wintry precipitation that will likely cause travel issues
beginning during the day Friday through Friday night, and
potentially lingering into Saturday morning. A Winter Storm
Watch was considered with this update, but the probability of
warning level snow is not large enough in coverage at this point
for one. Watches may need to be considered in future updates
though.
&&
.LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/...
The late Saturday and Saturday night period will be in between
systems. A slight chance of precipitation possible, but nothing
significant. Mostly cloudy skies and seasonable temperatures.
For late Sunday through early Monday, a much more mild and
mostly wet system is anticipated to impact the region with
widespread rainfall. Details remain unclear, but should be a
mostly beneficial rainfall will potential for some light wintry
precip during precip onset. Temperatures near normal
Monday will be a post frontal day with breezy and colder
conditions as Canadian high pressure builds into the area. Wind
gusts over 40 mph possible. Wind chills in the single digits
Monday night.
Colder and remaining blustery on Tuesday with highs near to
below freezing for most. Lows in the 10s to low 20s.
&&
.AVIATION /18Z WEDNESDAY THROUGH MONDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.
Thru 0Z this evening...VFR. Northwest wind 10-15 kts with gusts
near 25 kts will gradually decrease, with gusts ending by 23Z.
High confidence.
Tonight...VFR. Winds light/variable, then settling out of the
south around 5 kts or less late. High confidence.
Thursday...Some brief MVFR conditions possible in low clouds,
mainly from KPHL southwards. SW winds 5-10 kts shifting NW and
increasing towards sunset. Low confidence.
Outlook...
Friday through Friday night...Restrictions developing in snow,
sleet, and freezing rain. Sleet may impact some terminals in the
region for several hours.
Saturday...Lingering restrictions and light precipitation
possible.
Sunday...Restrictions likely in low clouds and rain.
&&
.MARINE...
Small Craft Advisory and Gale conditions continue through this
afternoon in the wake of a cold front. Northwest wind gusts
30-35 kts and seas 3-5 feet. Winds and seas diminish below SCA
levels all zones tonight. Small Craft Advisory conditions may
redevelop Thursday into Thursday night as another cold front
passes, but will wait until current headline expires before
issuing next.
Outlook...
Friday...No marine hazards expected.
Friday night through Sunday...Advisory conditions possible
through this period as two systems impact the region. Widespread
wintry precip Friday through Friday night. Rain Sunday.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...Wind Advisory until 1 PM EST this afternoon for PAZ054-055.
NJ...None.
DE...None.
MD...None.
MARINE...Small Craft Advisory until 7 PM EST this evening for ANZ430-
431-452>455.
Gale Warning until 7 PM EST this evening for ANZ450-451.
&&
SYNOPSIS...RCM/Staarmann
NEAR TERM...RCM
SHORT TERM...Staarmann
LONG TERM...Staarmann
AVIATION...RCM/Staarmann
MARINE...RCM/StaarmannHazardous weather outlook, Dec 24, 5:13 AM EST, 7 hours 58 minutes before
Hazardous Weather Outlook National Weather Service Mount Holly NJ 513 AM EST Wed Dec 24 2025 MDZ012-015-019-020-251000- Kent MD-Queen Annes-Talbot-Caroline- 513 AM EST Wed Dec 24 2025 This Hazardous Weather Outlook is for northeast Maryland. .DAY ONE...Today and tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. A wintry mix of precipitation is expected Friday afternoon and evening, which could lead to icy roads. Precipitation is anticipated to change to all rain late Friday night. Strong winds on Monday could result in tree damage or power outages. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. Staarmann
The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 24, 2:11 AM EST | Gale Warning | PHI | 13 hr | |
| Dec 24, 3:34 PM EST | Small Craft Advisory | PHI | 3 hr |
Nearby
Winter Storm Watches in New Jersey, 2025Winter Storm Watches in Pennsylvania, 2025Every winter storm watch in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.